MAUDE Adverse Event Report: JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X18; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM DRIVE ACQUA IMPLANT,TI,4.3X18; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.969
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Fibrosis (3167); Hyperresponsive to stimuli (4538)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2019 in ada 13.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2022, loss of osseointegration was verified.Patient presented with bone type iii and poor oral hygiene.The device was forwarded to the manufacturer.At the event the patient experienced: infection, peri-implantitis, pain, mobility and increased sensitivity.No further patient complications were reported.

Brand Name
GM DRIVE ACQUA IMPLANT,TI,4.3X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14877781
Report Number0001222315-2022-13867
Device Sequence Number17600321
Product Code DZE
UDI-Device Identifier07899878025146
UDI-Public07899878025146
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/30/2022
Report Date (Section F) 06/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2020
Device Model Number140.969
Device Catalogue Number140.969
Device Lot Number800368291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/30/2022
Device Age78 MO
Event Location Other
Date Report to Manufacturer06/06/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale